She saw me once and will not renew my script,called primary who I see monthly due to diabetics ,chronic pain 3 cervical fusions and she says she is not comfortable prescribing this for me .i have to stop taking this med that has helped me so much, will I have withdrawal ?
Hi I am currently on provigil and occasionally I build up a tolerance so I stop taking it and can easily sleep 18 or more hours easily. I do get up a couple of times of course. Then when I take provigil again it is as though I was taking it for the first time. I imagine you will catch up on some much needed sleep and like the previous poster said feel sleepier overall. It sounds like you have a good doctor looking out for you. I have never had any type of withdrawal symptoms just excessive sleepiness. Good luck. Sorry I meant nuvigil.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2010 • 5 answers
Posted 22 Apr 2011 • 7 answers
Posted 3 Oct 2014 • 1 answer
I've been taking 60mg twice a day for 3 years now. I recently moved and had to find another Doc. Now
Posted 5 Oct 2014 • 1 answer
Posted 27 Jan 2016 • 1 answer